EconPapers    
Economics at your fingertips  
 

Details about Ram Sewak Dubey

E-mail:
Homepage:https://sites.google.com/site/ramsewakdubey/
Phone:973-655-7778
Postal address:538, Department of Economics, Feliciano School of Business, Montclair State University, Montclair, NJ, 07043
Workplace:Economics and Finance, Montclair State University, (more information at EDIRC)

Access statistics for papers by Ram Sewak Dubey.

Last updated 2022-09-03. Update your information in the RePEc Author Service.

Short-id: pdu254


Jump to Journal Articles

Working Papers

2022

  1. How rare are the properties of binary relations?
    Papers, arXiv.org Downloads
  2. Inflation and income inequality: Does the level of income inequality matter?
    Papers, arXiv.org Downloads
  3. Monetary policy and the racial wage gap
    Papers, arXiv.org Downloads

2021

  1. Equitable preference relations on infinite utility streams
    Papers, arXiv.org Downloads View citations (1)
    See also Journal Article in Journal of Mathematical Economics (2021)
  2. Extended Gini Index
    Papers, arXiv.org Downloads
    See also Journal Article in Economics Bulletin (2021)
  3. On social welfare orders satisfying anonymity and asymptotic density-one Pareto
    Papers, arXiv.org Downloads View citations (1)
    See also Journal Article in Mathematical Social Sciences (2021)

2015

  1. Ramsey Equilibrium with Liberal Borrowing
    CAEPR Working Papers, Center for Applied Economics and Policy Research, Department of Economics, Indiana University Bloomington Downloads View citations (7)
    Also in EUSP Department of Economics Working Paper Series, European University at St. Petersburg, Department of Economics (2015) Downloads View citations (6)

    See also Journal Article in Journal of Mathematical Economics (2015)

2013

  1. A Characterization of Ramsey Equilibrium in a Model with Limited Borrowing
    EUSP Department of Economics Working Paper Series, European University at St. Petersburg, Department of Economics Downloads
    See also Journal Article in Journal of Mathematical Economics (2015)

2012

  1. On Ramsey Equilibrium: Capital Ownership Pattern and Inefficiency
    CAEPR Working Papers, Center for Applied Economics and Policy Research, Department of Economics, Indiana University Bloomington Downloads View citations (24)

2010

  1. On the Nature of Suppes-Sen Choice Functions in an Aggregative Growth Model
    Working Papers, Cornell University, Center for Analytic Economics Downloads View citations (4)

Journal Articles

2022

  1. Recent dynamics in racial wage gap in the United States
    Applied Economics Letters, 2022, 29, (6), 502-507 Downloads

2021

  1. Equitable preference relations on infinite utility streams
    Journal of Mathematical Economics, 2021, 97, (C) Downloads
    See also Working Paper (2021)
  2. Extended Gini index
    Economics Bulletin, 2021, 41, (2), 654-661 Downloads
    See also Working Paper (2021)
  3. On social welfare orders satisfying anonymity and asymptotic density-one Pareto
    Mathematical Social Sciences, 2021, 111, (C), 26-33 Downloads View citations (1)
    See also Working Paper (2021)

2020

  1. Growth with many agents and wages paid ex ante
    Economic Modelling, 2020, 89, (C), 101-107 Downloads
  2. Industrial subsidy policy and the optimal level of specialization
    Economic Modelling, 2020, 91, (C), 81-88 Downloads
  3. On the representation and construction of equitable social welfare orders
    Mathematical Social Sciences, 2020, 107, (C), 17-22 Downloads View citations (4)
  4. Trends in Economic Inequality: Are U.S. states growing apart?
    Economics Bulletin, 2020, 40, (2), 1319-1331 Downloads

2019

  1. Transfer paradox in a stable equilibrium
    Economic Theory Bulletin, 2019, 7, (2), 259-269 Downloads View citations (2)

2016

  1. A NOTE ON SOCIAL WELFARE ORDERS SATISFYING PIGOU-DALTON TRANSFER PRINCIPLE
    Hitotsubashi Journal of Economics, 2016, 57, (2), 243-262 Downloads View citations (2)
  2. Monotone comparative statics in general equilibrium
    Economics Bulletin, 2016, 36, (1), 187-197 Downloads
  3. On construction of social welfare orders satisfying Hammond equity and Weak Pareto axioms
    Mathematical Social Sciences, 2016, 84, (C), 119-124 Downloads View citations (2)

2015

  1. A characterization of Ramsey equilibrium in a model with limited borrowing
    Journal of Mathematical Economics, 2015, 56, (C), 67-78 Downloads View citations (8)
    See also Working Paper (2013)
  2. A remark on the continuity of the Walras correspondence in pure exchange economies
    Economic Theory Bulletin, 2015, 3, (1), 33-41 Downloads View citations (1)
  3. On social welfare functions on infinite utility streams satisfying Hammond Equity and Weak Pareto axioms: a complete characterization
    Economic Theory Bulletin, 2015, 3, (2), 169-180 Downloads View citations (3)
  4. Ramsey equilibrium with liberal borrowing
    Journal of Mathematical Economics, 2015, 61, (C), 296-304 Downloads View citations (6)
    See also Working Paper (2015)

2014

  1. Affirmative action and empowerment: friends or foes?
    Economics Bulletin, 2014, 34, (2), 1012-1018 Downloads View citations (1)
  2. Combining monotonicity and strong equity: construction and representation of orders on infinite utility streams
    Social Choice and Welfare, 2014, 43, (3), 591-602 Downloads View citations (7)
  3. Do all constructive strongly monotone inter-temporal orders exhibit impatience?
    Journal of Mathematical Economics, 2014, 52, (C), 66-69 Downloads View citations (3)
  4. On construction of equitable social welfare orders on infinite utility streams
    Mathematical Social Sciences, 2014, 71, (C), 53-60 Downloads View citations (5)
  5. Ordering infinite utility streams: Efficiency, continuity, and no impatience
    Mathematical Social Sciences, 2014, 72, (C), 33-40 Downloads View citations (1)

2013

  1. Impatience implication of weakly Paretian orders: Existence and genericity
    Journal of Mathematical Economics, 2013, 49, (2), 134-140 Downloads View citations (2)

2011

  1. Fleurbaey–Michel conjecture on equitable weak Paretian social welfare order
    Journal of Mathematical Economics, 2011, 47, (4-5), 434-439 Downloads View citations (12)
  2. On equitable social welfare functions satisfying the Weak Pareto Axiom: A complete characterization
    International Journal of Economic Theory, 2011, 7, (3), 231-250 Downloads View citations (13)
 
Page updated 2022-12-03